# SDR 2001UALA00959

- Difficulty date: June 7, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N7465U
- Make and model: Boeing 727222
- Aircraft serial: 21919
- Aircraft time: 59,642 hours, 34,904 cycles
- Engine: Pwa JT8D15
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Part number: 189915
- Condition: Broken
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO MOVE GEAR HANDLE PAST OFF POSITION. SUPPLEMENTAL DATA UPDATE FOUND BROKEN WIRE AT AIR SAFETY SENSOR. REPLACED AIR SAFETY SENSOR. OPERATION CHECK NORMAL .
